# SDR DALA2015040702642

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 93,189 hours, 39,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

23D IN SEAT EMERGENCY LIGHT INOPERATIVE.  FOUND HARNESS DISCONNECTED UNDER SEAT.  RECONNECTED HARNESS, OPS OK.
